# SDR CALA2014100792377

- Difficulty date: October 6, 2014
- Submitted: October 7, 2014
- Operation: Air carrier
- Aircraft: N497UA
- Make and model: Airbus A320-232
- Aircraft serial: 1847
- Aircraft time: 40,442 hours, 17,593 cycles
- Engine: Iae V2527A5
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT STRINGER 42R HAS CORROSION FRAME 63 - 64.  REPAIRED STRINGER 42R IN AFT PIT FROM FRAME 62.5 - 64 IAW SRM 53-00-13 PARA 4 A FIG 201.
